JOURNAL BROWSE
Search
Advanced SearchSearch Tips
A FURTHER INVESTIGATION OF GENERATING FUNCTIONS RELATED TO PAIRS OF INVERSE FUNCTIONS WITH APPLICATIONS TO GENERALIZED DEGENERATE BERNOULLI POLYNOMIALS
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
A FURTHER INVESTIGATION OF GENERATING FUNCTIONS RELATED TO PAIRS OF INVERSE FUNCTIONS WITH APPLICATIONS TO GENERALIZED DEGENERATE BERNOULLI POLYNOMIALS
Gaboury, Sebastien; Tremblay, Richard;
  PDF(new window)
 Abstract
In this paper, we obtain new generating functions involving families of pairs of inverse functions by using a generalization of the Srivastava`s theorem [H. M. Srivastava, Some generalizations of Carlitz`s theorem, Pacific J. Math. 85 (1979), 471-477] obtained by Tremblay and Fugere [Generating functions related to pairs of inverse functions, Transform methods and special functions, Varna `96, Bulgarian Acad. Sci., Sofia (1998), 484-495]. Special cases are given. These can be seen as generalizations of the generalized Bernoulli polynomials and the generalized degenerate Bernoulli polynomials.
 Keywords
generating functions;multiparameter and multivariate generating functions;inverse functions;Bernoulli polynomials;Nrlund polynomials;
 Language
English
 Cited by
 References
1.
L. Carlitz, A degenerate Staudt-Clausen theorem, Arch. Math. 7 (1956), 28-33. crossref(new window)

2.
L. Carlitz, A class of generating functions, SIAM J. Math. Anal. 8 (1977), no. 3, 518-532. crossref(new window)

3.
L. Carlitz, Degenerate Stirling, Bernoulli and Eulerian numbers, Utilitas Math. 15 (1979), 51-88.

4.
L. Carlitz and H. M. Srivastava, Some new generating functions for the Hermite polynomials, J. Math. Anal. Appl. 149 (1990), 513-520. crossref(new window)

5.
R. Donaghey, Two transformations of series that commute with compositional inversion, J. Combin. Theory Ser. A 27 (1979), no. 3, 360-364. crossref(new window)

6.
A. Erdelyi, W. Magnus, F. Oberhettinger, and F. Tricomi, Higher Transcendental Functions. Vols. 1-3, New York, Toronto and London, McGraw-Hill Book Company, 1953.

7.
M. Garg, K. Jain, and H. M. Srivastava, Some relationships between the generalized apostol-bernoulli polynomials and Hurwitz-Lerch zeta functions, Integral Transform Spec. Funct. 17 (2006), no. 11, 803-815. crossref(new window)

8.
A. A. Kilbas, H. M. Srivastava, and J. J. Trujillo, Theory and Applications of Fractional Differential Equations, Elsevier, 2006.

9.
J.-L. Lavoie, T. J. Osler, and R. Tremblay, Fundamental properties of fractional derivatives via Pochhammer integrals, Lecture Notes in Mathematics, 1974.

10.
Y. Luke, The Special Functions and Their Approximations. Vols. 1-2, Mathematics in Science and Engineering, New York and London, Academic Press, 1969.

11.
Q.-M. Luo, Apostol-Euler polynomials of higher order and Gaussian hypergeometric functions, Taiwanese J. Math. 10 (2006), no. 4, 917-925.

12.
Q.-M. Luo, The multiplication formulas for the apostol-bernoulli and Apostol-Euler polynomials of higher order, Integral Transform Spec. Funct. 20 (2009), no. 5-6, 377-391. crossref(new window)

13.
Q.-M. Luo, B.-N. Guo, F. Qui, and L. Debnath, Generalizations of Bernoulli numbers and polynomials, Int. J. Math. Math. Sci. 2003 (2003), no. 59, 3769-3776. crossref(new window)

14.
Q.-M. Luo and H. M. Srivastava, Some generalizations of the Apostol-Bernoulli and Apostol-Euler polynomials, J. Math. Anal. Appl. 308 (2005), no. 1, 290-302. crossref(new window)

15.
Q.-M. Luo and H. M. Srivastava, Some relationships between the Apostol-Bernoulli and Apostol-Euler polynomials, Comput. Math. Appl. 51 (2006), no. 3-4, 631-642. crossref(new window)

16.
N. Nielsen, Traite elementaire des nombres de bernoulli, Gauthier-Villars, Paris, 1923.

17.
N. E. Norlund, Vorlesungen der differenzenrechnung, Sringer, Berlin, 1924.

18.
T. J. Osler, Fractional derivatives of a composite function, SIAM J. Math. Anal. 1 (1970), 288-293. crossref(new window)

19.
T. J. Osler, Leibniz rule for fractional derivatives and an application to infinite series, SIAM J. Appl. Math. 18 (1970), 658-674. crossref(new window)

20.
T. J. Osler, Leibniz rule, the chain rule and Taylor's theorem for fractional derivatives, Ph.D. thesis, New York University, 1970.

21.
T. J. Osler, A further extension of the Leibniz rule to fractional derivatives and its relation to Parseval's formula, SIAM J. Math. Anal. 3 (1972), 1-16. crossref(new window)

22.
G. Polya and G. Szego, Problems and Theorems in Analysis. Vol. 1, (Translated from the German by D. Aeppli), Springer-Verlag, New York, Heidelberg and Berlin, 1972.

23.
H. M. Srivastava, Some generalizations of Carlitz's theorem, Pacific J. Math. 85 (1979), no. 2, 471-477. crossref(new window)

24.
H. M. Srivastava, Some bilateral generating functions for a certain class of special functions. I, II, Nederl. Akad. Wetensch. Indag. Math. 42 (1980), no. 2, 221-233, 234-246.

25.
H. M. Srivastava, Some generating functions for Laguerre and Bessel polynomials, Bull. Inst. Math. Acad. Sinica (1980), no. 4, 571-579.

26.
H. M. Srivastava, Some formulas for the Bernoulli and Euler polynomials at rational arguments, Math. Proc. Cambridge Philos. Soc. 129 (2000), no. 1, 77-84. crossref(new window)

27.
H. M. Srivastava and J. P. Singhal, New generating functions for Jacobi and related polynomials, J. Math. Anal. Appl. 41 (1973), 748-752. crossref(new window)

28.
H. M. Srivastava, M. Garg, and S. Choudhary, A new generalization of the Bernoulli and related polynomials, Russ. J. Math. Phys. 17 (2010), no. 2, 251-261. crossref(new window)

29.
H. M. Srivastava, M. Garg, and S. Choudhary, Some new families of generalized Euler and Genocchi polynomials, Taiwanese J. Math. 15 (2011), no. 1, 283-305.

30.
H. M. Srivastava and H. L. Manocha, A treatise on generating functions, Transform methods & special functions, Varna '96, 484-495, Bulgarian Acad. Sci., Sofia, 1998.

31.
H. M. Srivastava and A. Pinter, Remarks on some relationships between the Bernoulli and Euler polynomials, Appl. Math. Lett. 17 (2004), no. 4, 375-380. crossref(new window)

32.
J. Touchard, Sur certaines equations fontionelles, Proc. Int. Cong. Math. Toronto 1924 (1928), 456-472.

33.
R. Tremblay and B.-J. Fugere, Generating functions related to pairs of inverse functions, Transform methods & special functions, Varna '96, Bulgarian Acad. Sci., Sofia (1998), 484-495.

34.
R. Tremblay, S. Gaboury, and B.-J. Fugere, A new Leibniz rule and its integral analogue for fractional derivatives, Integral Transforms Spec. Funct. 24 (2013), no. 2, 111-128. crossref(new window)

35.
R. Tremblay, S. Gaboury, and B.-J. Fugere, A new transformation formula for fractional derivatives with applications, Integral Transforms Spec. Funct. 24 (2013), no. 3, 172-186. crossref(new window)

36.
R. Tremblay, S. Gaboury, and B.-J. Fugere, Taylor-like expansion in terms of a rational function obtained by means of fractional derivatives, Integral Transforms Spec. Funct. 24 (2013), no. 1, 50-64. crossref(new window)

37.
W. Wang, C. Jia, and T. Wang, Some results on the Apostol-Bernoulli and Apostol-Euler polynomials, Comput. Math. Appl. 55 (2008), no. 6, 1322-1332. crossref(new window)